MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. ELEVATE¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDIC, INC. ELEVATE¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 7770723
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (healthcare provider, distributor) regarding a patient having minimally invasive tran sforaminal lumbar interbody fusion for l3-l4 herniated intervertebral disc (hivd).It was reported that after the cage was implanted and expanded, an x-ray was taken to confirm its position.The imaging revealed that the peek component had separated and broken.The surgeon did the same procedure with the new one, the cage separated and broken too. a new cage of the bigger size was selected and implanted.This replacement expanded successfully without further complications, and the surgery was completed as planned.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ELEVATE¿ Spinal System
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50912231
Report Number1824199-2026-00099
Device Sequence Number14801162
Product Code MAX
UDI-Device Identifier00643169430433
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7770723
Device Catalogue Number7770723
Device Lot Number1046063W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale